This case highlights a presentation mimicking acute coronary syndrome with non-obstructive coronary arteries and subsequent ventricular tachycardia in a patient receiving chemotherapy for multiple myeloma.
Hypothesis-generating for cardiotoxicity mimicking ACS in myeloma chemotherapy; prospective studies needed before changing monitoring.
A man aged 53 years presented to the emergency department with several hours of substernal chest pain radiating to his left arm. He had multiple myeloma treated with bortezomib, lenalidomide and dexamethasone. ECG showed inferior ST segment elevations. Troponin I was >73 ng/mL on hypersensitive troponin assay. Cardiac catheterisation was performed without obstructive coronary disease. Transthoracic echocardiogram showed normal left ventricular ejection fraction with abnormal global longitudinal strain of −10%. The patient developed ventricular tachycardia requiring electrical cardioversion. Repeat echocardiogram 48 hours later showed …
No takes yet. Share an insight, caveat, or question.
Vincent et al. (2019) studied this question.
Synapse has enriched 5 closely related papers on similar clinical questions. Consider them for comparative context: